You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Networks of Queues
F. P. Kelly
Advances in Applied Probability
Vol. 8, No. 2 (Jun., 1976), pp. 416-432
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/1425912
Page Count: 17
You can always find the topics here!Topics: Customers, Markov processes, Diseases, Poisson process, Statism, Approximation, Stochastic processes, Probabilities, Open systems, Customer service
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The behaviour in equilibrium of networks of queues is studied. Equilibrium distributions are obtained and in certain cases it is shown that the state of an individual queue is independent of the state of the rest of the network. The processes considered in this paper are irreversible; however, the method used to establish equilibrium distributions is one which has previously only been used when dealing with reversible processes. Results are obtained for models of communication networks, machine interference and birth-illness-death processes.
Advances in Applied Probability © 1976 Applied Probability Trust